# SDR DALA2018031001600

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT VENTRAL DOOR FRAME LT FITTING BS 1064,  LBL 14.5, Z=37.  THE FITTING  WAS REPLACED IAW SRM 51-41-02-0G, AND 51-41-05-0G.
